# SDR AALA20000176

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN AFT HALF OF CABIN INOPERATIVE.  REPAIRED SHORTED WIRE IN TAIL COMPARTMENT FOR EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
